Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
azertymrtl

The regimen makes my cheeks puffy

Recommended Posts

Hi, i'm following the regimen since four weeks and 2 days now and i noticed that the regimen made my cheeks puffy and more thicker .
But it is not an allergy, it's does not hurt and it is not inflamed.Can you help me to know why it's do this to me

 please its embarrassing.

Edited by azertymrtl

Share this post


Link to post
Share on other sites

Sounds like you have irritation which is a natural side effect of the Acne.org Regimen products however it does eventually go away within a few weeks. 

Make sure that you follow instructions precisely as outlined and you are not using any other products along with The Regimen as it may negatively affect your results. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×